# SDR ASMF2021120800323

- Difficulty date: November 1, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: XAAMA
- Make and model: Boeing 737852
- Aircraft serial: 36700
- Aircraft time: 36,496 hours, 13,248 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH WING FIXED LEADING EDGE SKIN.DURING TRANSIT CHECK, IT WAS DETECTED A DENT ON LH WING FIXED LEADING EDGE SKIN. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A DENT OF 1.9" LENGTH, 1.022" WIDTH AND 0.051" DEPTH ON LH WING FIXED LEADING EDGE SKIN STA KRAS 169; DENT WAS EVALUATED AND FOUND OUT OF LIMITS, INSPECTION WAS PERFORMED ON DENTED AREA, SKIN WAS RECONFORMED, INSPECTION WAS PERFORMED ON BOTH SIDES OF RECONFORMED SKIN,  RECONFORMED SKIN WAS ACCEPTABLE AS PERMANENT REPAIR, LEADING EDGE FLAP WAS REMOVED AND INSTALLED,  ALL CORRECT.
